2011 Programs

Previous

2011 CYA Satisfaction Survey

Overview of CYA 2011

Alligators was held on 10th September 2011

Note: You need to MAKE YOUR SELECTION on the registration form WHEN YOU BOOK as the fields are required. They automated system will not allow you to submit the form unless your selections are made. (You can swap workshops at a later date if you made an error - just let us know in an email.)

Time                Duration                Studio & Details

8:00-8:20        20 minutes            Registration & Morning Coffee

8:20-8:55        35 minutes            Theatre:     Conference opening, competition winners announcement 

9:00-9.45        45 minutes           Studio 1      Tristan Bancks ~ Book Trailers 

                                                    Studio 2      Mark Wilson ~ Using Acrylic Paint In Illustrations ~ Hands on

                                                                       paintbrushes...

                                                    Studio 3      Brian Falkner ~ Turning Ordinary Writing Into Extraordinary

                                                                        Writing. (Extended Master Class 3 hrs - Session #1 of 4)                                                           

10:35-10:50   15 minutes            Morning Tea

10:55-11:40    45 minutes            Studio 1:    Julie Fison ~ No Pink Tutus Here…Writing an appealing 

                                                                        adventure book.

                                                     Studio 2:    Sarah Davis ~ 90 Mins: Master Class ~ Anatomy Of A Portfolio ~

                                                                        The mechanics of portfolio, what makes illustration children’s 

                                                                         market portfolios illos different. Reviewing different portfolios and

                                                                         sorting them out, lastly filling spaces within folio. Need to bring

                                                                         portfolio, and sketch pad optional

                                                     Studio 3:    Brian Falkner ~ Turning Ordinary Writing Into Extraordinary

                                                                       Writing. (Extended Master Class 3 hrs - Session # 3 of 4)

13:20-14:15    45 minutes            Studio 1:     Meet CYA success stories 2011  ~ Katherine Battersby, Peter      

                                                                        Allert, Robyn Osborne, Matt Porter , Julie Fison & Ali Ashley

                                                    Studio 2:     Gathering into Studio 1.

                                                    Studio 3:     Marc McBride ~ How to Paint your Dragon ~Drawing dragons 

                                                                       from your imagination and drawing them on paper (Extended  

                                                                       Master Class 3 hrs -  Session # 1 of 4)

12:30-13:15    45 minutes            Lunch        Book Launch: Matt Porter ~ Mr Sergeant and the Dodgeballs of

                                                                       Doom

14:20-15:05    45 minutes            Studio 1:    Jack Heath ~ Packin-in the action ~ Thrillers for young adults 

                                                     Studio 2:    Karen Robertson ~ e-books – The Digital Era ~ In-depth look at 

                                                                       how to turn your book into a successful e-book from someone

                                                                       who has done it! ( Bring your manuscript if you have one.)

                                                     Studio 3:    Marc McBride ~ How to Paint your Dragon ~Drawing dragons

                                                                       from your imagination and drawing them on paper (Extended 

                                                                       Master Class 3 hrs - Session # 2 of 4)

15:25-16:10    45 minutes           Studio 1:    Michael Bauer ~ Getting Serious about Humour

                                                    Studio 2:    Anne Spudvilas ~ Illustrating Books With Anne

                                                    Studio 3:    Marc McBride ~ How to Paint your Dragon ~Drawing dragons

                                                                       from your imagination and drawing them on paper (Extended 

                                                                       Master Class 3 hrs - Session # 3 of 4)

15:05-15:20     15 minutes           Afternoon Tea

16:15-17:00    45 minutes           Studio 1:    Amanda Ashby - Why TV is a writer’s best friend ~ How to identify

                                                                      classic elements of storytelling, while sitting on the couch 

                                                                      watching your favourite television shows.

                                                    Studio 2:    Clare McFadden ~ Best Practice Methods For Engaging Children 

                                                                      In Art ~ Relates specifically to working with children's books

                                                    Studio 3:    Marc McBride ~ How to Paint your Dragon ~Drawing dragons

                                                                       from your imagination and drawing them on paper (Extended 

                                                                       Master Class 3 hrs - Session # 4 of 4)

Note: While every care is taken in confirming this Program, it is subject to change without notice if circumstances beyond our control dictate.

Photography Permission:

A photographer will be in attendance at the festival. The purchase of a ticket implies permission to use the photos for archival and marketing purposes.


This project has received financial assistance from the Queensland Government through Arts Queensland.



  

       © QMSA Holding Pty Limited 2017